Works matching DE "LOGISTIC functions (Mathematics)"
Results: 373
The Trans-Gompertz Function: An Alternative to the Logistic Growth Function with Faster Growth.
- Published in:
- Acta Biotheoretica, 2015, v. 63, n. 4, p. 397, doi. 10.1007/s10441-015-9266-8
- By:
- Publication type:
- Article
Treatment outcomes in depression: reducing drop-out rates in cognitive therapy.
- Published in:
- BJPsych Advances, 2018, v. 24, n. 2, p. 101, doi. 10.1192/bja.2017.8
- By:
- Publication type:
- Article
APPROACH OF VARIOGRAM MODEL WITH LOGARITHM AND LOGISTIC FUNCTIONS FOR PRE-PROSPEROUS FAMILY.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2018, v. 14, n. 2, p. 647
- By:
- Publication type:
- Article
Long-term averages of the stochastic logistic map.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 6, p. 677, doi. 10.1080/10236198.2024.2316379
- By:
- Publication type:
- Article
Attractors of randomly forced logistic model with delay: stochastic sensitivity and noise-induced transitions.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 3, p. 376, doi. 10.1080/10236198.2015.1100610
- By:
- Publication type:
- Article
Persistence and existence of stationary measures for a logistic growth model with predation.
- Published in:
- Stochastic Models, 2016, v. 32, n. 4, p. 513, doi. 10.1080/15326349.2016.1174587
- By:
- Publication type:
- Article
A Lyapunov Functıon For Logıstıc Equatıon On Tıme Scales.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2018, v. 22, n. 6, p. 1, doi. 10.16984/saufenbilder.395615
- By:
- Publication type:
- Article
Positive solutions for the periodic-parabolic problem with large diffusion.
- Published in:
- Networks & Heterogeneous Media, 2024, v. 19, n. 3, p. 1, doi. 10.3934/nhm.2024049
- By:
- Publication type:
- Article
High-order finite difference approximation of the Keller-Segel model with additional self- and cross-diffusion terms and a logistic source.
- Published in:
- Networks & Heterogeneous Media, 2023, v. 18, n. 4, p. 1, doi. 10.3934/nhm.2023065
- By:
- Publication type:
- Article
Over-invasion by functionally equivalent invasive species.
- Published in:
- Ecology, 2014, v. 95, n. 8, p. 2268, doi. 10.1890/13-1672.1
- By:
- Publication type:
- Article
Numerical Simulation for Solving Fractional Riccati and Logistic Differential Equations as a Difference Equation.
- Published in:
- Applications & Applied Mathematics, 2020, v. 15, n. 1, p. 655
- By:
- Publication type:
- Article
MACHINE LEARNING ALGORITHMS IN THE PROFITABILITY ANALYSIS OF CASCO INSURANCE.
- Published in:
- Annals of DAAAM & Proceedings, 2020, v. 31, p. 807, doi. 10.2507/31st.daaam.proceedings.112
- By:
- Publication type:
- Article
A DIFFUSIVE LOGISTIC EQUATION WITH MEMORY IN BESSEL POTENTIAL SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 92, n. 2, p. 251, doi. 10.1017/S0004972715000581
- By:
- Publication type:
- Article
Simple Logistic Hybrid System Based on Greedy Stepwise Algorithm for Feature Analysis to Diagnose Parkinson's Disease According to Gender.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2020, v. 45, n. 3, p. 2001, doi. 10.1007/s13369-020-04357-1
- By:
- Publication type:
- Article
ON THE STUDY OF CHAOTIC BEHAVIOR USING THE LOGISTIC FUNCTION.
- Published in:
- Science World Journal, 2021, v. 16, n. 4, p. 452
- By:
- Publication type:
- Article
The influence of materials on the breaching process of natural dams.
- Published in:
- Landslides, 2018, v. 15, n. 2, p. 243, doi. 10.1007/s10346-017-0877-9
- By:
- Publication type:
- Article
钾肥对马铃薯干物质积累、钾素吸收及利用效率的影响.
- Published in:
- Southwest China Journal of Agricultural Sciences, 2015, v. 28, n. 2, p. 644, doi. 10.16213/j.cnki.scjas.2015.02.035
- By:
- Publication type:
- Article
An Analysis of the Anticipatory Logistic Equation with the Strong Anticipation.
- Published in:
- Naukovi visti NTUU - KPI, 2012, v. 84, n. 4, p. 91
- By:
- Publication type:
- Article
The sub-supersolution method for a nonhomogeneous elliptic equation involving Lebesgue generalized spaces.
- Published in:
- Boundary Value Problems, 2021, v. 2021, n. 1, p. 1, doi. 10.1186/s13661-021-01580-z
- By:
- Publication type:
- Article
The relationship between precompression stress and rut depth of different soil types in Estonia.
- Published in:
- Agronomy Research, 2016, v. 14, n. 2, p. 624
- By:
- Publication type:
- Article
Prosodic identity in copy epenthesis.
- Published in:
- Natural Language & Linguistic Theory, 2018, v. 36, n. 2, p. 637, doi. 10.1007/s11049-017-9385-9
- By:
- Publication type:
- Article
Clausal comparison without degree abstraction in Mandarin Chinese.
- Published in:
- Natural Language & Linguistic Theory, 2018, v. 36, n. 2, p. 445, doi. 10.1007/s11049-017-9383-y
- By:
- Publication type:
- Article
Question intonation contours as dynamic epistemic operators.
- Published in:
- Natural Language & Linguistic Theory, 2018, v. 36, n. 2, p. 563, doi. 10.1007/s11049-017-9382-z
- By:
- Publication type:
- Article
Truncation feeds intervention.
- Published in:
- Natural Language & Linguistic Theory, 2018, v. 36, n. 2, p. 403, doi. 10.1007/s11049-017-9381-0
- By:
- Publication type:
- Article
Deriving the Constant Rate Effect.
- Published in:
- Natural Language & Linguistic Theory, 2018, v. 36, n. 2, p. 483, doi. 10.1007/s11049-017-9380-1
- By:
- Publication type:
- Article
Subspace quadratic regularization method for group sparse multinomial logistic regression.
- Published in:
- Computational Optimization & Applications, 2021, v. 79, n. 3, p. 531, doi. 10.1007/s10589-021-00287-2
- By:
- Publication type:
- Article
A random block-coordinate Douglas–Rachford splitting method with low computational complexity for binary logistic regression.
- Published in:
- Computational Optimization & Applications, 2019, v. 72, n. 3, p. 707, doi. 10.1007/s10589-019-00060-6
- By:
- Publication type:
- Article
Asymptotics of the Relaxation Cycle in the Modified Logistic Equation with Delay.
- Published in:
- Mathematical Notes, 2022, v. 112, n. 1/2, p. 154, doi. 10.1134/S0001434622070173
- By:
- Publication type:
- Article
Andronov–Hopf Bifurcation in Logistic Delay Equations with Diffusion and Rapidly Oscillating Coefficients.
- Published in:
- Mathematical Notes, 2020, v. 108, n. 1/2, p. 50, doi. 10.1134/S0001434620070056
- By:
- Publication type:
- Article
Application of the Averaging Principle to the Study of the Dynamics of the Delay Logistic Equation.
- Published in:
- Mathematical Notes, 2018, v. 104, n. 1/2, p. 231, doi. 10.1134/S0001434618070246
- By:
- Publication type:
- Article
Periodic solutions of nonlinear equations generalizing logistic equations with delay.
- Published in:
- Mathematical Notes, 2017, v. 102, n. 1/2, p. 181, doi. 10.1134/S0001434617070203
- By:
- Publication type:
- Article
Dynamics of the logistic equation with delay.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 1/2, p. 98, doi. 10.1134/S0001434615070093
- By:
- Publication type:
- Article
Utilization of focused antenatal care in Zambia: examining individual- and community-level factors using a multilevel analysis.
- Published in:
- Health Policy & Planning, 2015, v. 30, n. 1, p. 78, doi. 10.1093/heapol/czt099
- By:
- Publication type:
- Article
Multivariate and Matrix-Variate Logistic Models in the Real and Complex Domains.
- Published in:
- Stats, 2024, v. 7, n. 2, p. 445, doi. 10.3390/stats7020027
- By:
- Publication type:
- Article
KINETIC MODELLING OF BIOSORPTION FOR HYDROCARBON REMOVAL FROM WASTEWATER USING A MODIFIED LOGISTIC EQUATION.
- Published in:
- Journal of Geotechnology & Energy, 2021, v. 38, n. 1, p. 27, doi. 10.7494/jge.2021.38.1.4334
- By:
- Publication type:
- Article
Item analysis and evaluation using a four-parameter logistic model.
- Published in:
- EDUKACJA Quarterly, 2015, v. 134, n. 3, p. 77
- By:
- Publication type:
- Article
Some properties of the Blumberg's hyper-log-logistic curve.
- Published in:
- Biomath, 2018, v. 7, n. 1, p. 1, doi. 10.11145/j.biomath.2018.07.317
- By:
- Publication type:
- Article
On the Approximation of the Cut and Step Functions by Logistic and Gompertz Functions.
- Published in:
- Biomath, 2015, v. 4, n. 2, p. 1, doi. 10.11145/j.biomath.2015.10.101
- By:
- Publication type:
- Article
Effect of the number of meshes in the protective bag circumference on size selectivity of demersal trawl codends.
- Published in:
- Journal of Applied Ichthyology, 2014, v. 30, n. 3, p. 454, doi. 10.1111/jai.12413
- By:
- Publication type:
- Article
Some progress for boundedness and stabilization in an $ N $-dimensional attraction-repulsion chemotaxis system with logistic source.
- Published in:
- Communications on Pure & Applied Analysis, 2024, v. 23, n. 7, p. 1, doi. 10.3934/cpaa.2024040
- By:
- Publication type:
- Article
On the ratio of total masses of species to resources for a logistic equation with Dirichlet boundary condition.
- Published in:
- Communications on Pure & Applied Analysis, 2023, v. 22, n. 3, p. 1, doi. 10.3934/cpaa.2023009
- By:
- Publication type:
- Article
UNBOUNDED AND BLOW-UP SOLUTIONS FOR A DELAY LOGISTIC EQUATION WITH POSITIVE FEEDBACK.
- Published in:
- Communications on Pure & Applied Analysis, 2018, v. 17, n. 6, p. 2845, doi. 10.3934/cpaa.2018134
- By:
- Publication type:
- Article
A FREE BOUNDARY PROBLEM FOR THE FISHER-KPP EQUATION WITH A GIVEN MOVING BOUNDARY.
- Published in:
- Communications on Pure & Applied Analysis, 2018, v. 17, n. 5, p. 1821, doi. 10.3934/cpaa.2018087
- By:
- Publication type:
- Article
S-SHAPED AND BROKEN S-SHAPED BIFURCATION CURVES FOR A MULTIPARAMETER DIFFUSIVE LOGISTIC PROBLEM WITH HOLLING TYPE-III FUNCTIONAL RESPONSE.
- Published in:
- Communications on Pure & Applied Analysis, 2017, v. 16, n. 2, p. 645, doi. 10.3934/cpaa.2017032
- By:
- Publication type:
- Article
The multi-patch logistic equation with asymmetric migration.
- Published in:
- Revista Integración, 2022, v. 40, n. 1, p. 25, doi. 10.18273/revint.v40n1-2022002
- By:
- Publication type:
- Article
Linear combination and reliability of generalized logistic random variables.
- Published in:
- European Journal of Pure & Applied Mathematics, 2019, v. 12, n. 3, p. 722, doi. 10.29020/nybg.ejpam.v12i3.3444
- By:
- Publication type:
- Article
Bio-oil Treated by Cultivation of Saccharomyces cerevisiae (QH01).
- Published in:
- BioResources, 2014, v. 9, n. 2, p. 2727, doi. 10.15376/biores.9.2.2727-2738
- By:
- Publication type:
- Article
Assessing filter robustness at drinking water treatment plants.
- Published in:
- Water & Environment Journal, 2015, v. 29, n. 1, p. 16, doi. 10.1111/wej.12094
- By:
- Publication type:
- Article
Integration of the stochastic logistic equation via symmetry analysis.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2019, v. 26, n. 3, p. 454, doi. 10.1080/14029251.2019.1613052
- By:
- Publication type:
- Article
Numerical approach for solving the Riccati and logistic equations via QLM-rational Legendre collocation method.
- Published in:
- Computational & Applied Mathematics, 2020, v. 39, n. 3, p. 1, doi. 10.1007/s40314-020-01207-6
- By:
- Publication type:
- Article